Παρασκευή, 26 Οκτωβρίου 2012

citations

DIANA SAVIN and MIRELA ŞTEFĂNESCU: A necessary condition for certain Primes to be written in the form x^q + ry^q, J. Algebra Appl. 10, 435 (2011) cites M. Magioladitis , Primes of the form x^2 + ny^2.

(check also: DIANA SAVIN: About certain prime numbers arXiv:0907.0315v1 [math.NT] 2 Jul 2009)

DIANA SAVIN: Artin symbol of the Kummer fields, CREATIVE MATH. & INF. 16 (2007), 63 - 69 cites Magioladitis M., Primes of the form x^2 + ny^2.

Δεν υπάρχουν σχόλια:

Δημοσίευση σχολίου